# SDR AALA201702099002

- Difficulty date: January 16, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D55371800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON RUDDER HINGE ARM NR 4 AT RIB 6 ON VERTICAL STABILIZER. REPLACED HINGE ARM NR 4 PER AMM 55-36-41-400-00-A.
